It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi,
So I was on extended release morphine orally for about 1.5 years due to motorcycle accident when I decided last January (2010) that I needed to get off of it. I was taking about 360-420mg a day when I started tapering down. I tapered down the entire year of 2010 and took my last morphine pill on December 25th 2010. The week following was rough, but not too bad as when I had tried to quit cold turkey a few times earlier in the year. When I finally stopped taking the morphine all together I was down to 15-30mg a day.

So anyway, here I am almost three months later w/o the need for morphine! good for me!

I started developing anxiety/nervousness in my chest in March of 2010 so I have also been on various anti-anxiety meds like celexa, buspar, etc. and I was taking Ativan for days when it was really bad. I stopped taking the Ativan about six or seven weeks ago (no more benzo's no more morphine). I stopped the BuSpar about a week ago.

So I know that is alot of mixes of drugs, but heres my question - is this physical anxiety I am feeling (tightness in chest, nervousness) all part of my withdrawals from morphine and ativan? I don't seem to have alot of mental anxiety or not too much more than "regular" worry thoughts, but this nervousness is really eating me up.

I really don't want to be on any more medications and will gladly go through this anxiety if I know there is an end, so I am just hoping there is someone out there who has stopped morphine and/or ativan and had the anxiety go away after some time? Would really like to start living life and pursuing goals again, but these nerves just make me want to turn off mentally and zone out and watch TV all the time...

thanks for your replies.
Hi Tommy. Congratulations on your new independence and life away from drugs. I know that a lot of depression and anxiety go with the territory just from listening from people on this board. However, never take a chance with the chest pains or any such feelings. I would definitely have a doctor look at it and run a couple tests just to rule out any kind of cardiac trouble. It could be high cholesterol or high BP that is making you have these pains or it could be anxiety. I would just get it checked to ease my mind if I were you.


[QUOTE=tommyriley;4710114]Hi,
So I was on extended release morphine orally for about 1.5 years due to motorcycle accident when I decided last January (2010) that I needed to get off of it. I was taking about 360-420mg a day when I started tapering down. I tapered down the entire year of 2010 and took my last morphine pill on December 25th 2010. The week following was rough, but not too bad as when I had tried to quit cold turkey a few times earlier in the year. When I finally stopped taking the morphine all together I was down to 15-30mg a day.

So anyway, here I am almost three months later w/o the need for morphine! good for me!

I started developing anxiety/nervousness in my chest in March of 2010 so I have also been on various anti-anxiety meds like celexa, buspar, etc. and I was taking Ativan for days when it was really bad. I stopped taking the Ativan about six or seven weeks ago (no more benzo's no more morphine). I stopped the BuSpar about a week ago.

So I know that is alot of mixes of drugs, but heres my question - is this physical anxiety I am feeling (tightness in chest, nervousness) all part of my withdrawals from morphine and ativan? I don't seem to have alot of mental anxiety or not too much more than "regular" worry thoughts, but this nervousness is really eating me up.

I really don't want to be on any more medications and will gladly go through this anxiety if I know there is an end, so I am just hoping there is someone out there who has stopped morphine and/or ativan and had the anxiety go away after some time? Would really like to start living life and pursuing goals again, but these nerves just make me want to turn off mentally and zone out and watch TV all the time...

thanks for your replies.[/QUOTE]





All times are GMT -7. The time now is 05:26 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!